Kyoto Journal of Mathematics
- Kyoto J. Math.
- Volume 55, Number 3 (2015), 543-554.
Duality theorem for topological semigroups
For topological semigroups , we consider Tannaka-type duality theorems, which are extensions of the notion of weak Tannaka duality theorem for topological groups. In the case of topological semigroups, we must set as the dual object of all isometric representations of instead of all unitary representations. We define a property T-type for . After arguments analogous to previous work from the author, we can prove that our Tannaka-type duality theorem is valid if and only if is a T-type semigroup.
Kyoto J. Math., Volume 55, Number 3 (2015), 543-554.
Received: 18 September 2012
Revised: 21 January 2014
Accepted: 3 June 2014
First available in Project Euclid: 9 September 2015
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Tatsuuma, Nobuhiko. Duality theorem for topological semigroups. Kyoto J. Math. 55 (2015), no. 3, 543--554. doi:10.1215/21562261-3089046. https://projecteuclid.org/euclid.kjm/1441824034